# SDR COMA0760499

- Difficulty date: July 24, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 33,183 hours, 30,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5542 - EMERGENCY LIGHTS FROM 9A BACK DO NOT WORK.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS.  OPS CHECK NORMAL.
